# SDR R61A2021020700145

- Difficulty date: January 20, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND RH WING OB SPAR 1 CRACKED AT WINGTIP ATTACHMENT. RH WING OB SPAR 1 REPLACED WITH NEW IAW EMB SRM 51-43-04 AND 51-43-03. A/C REMAINS IN CHECK.
